# SDR GTIA2025040738835

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 29,698 hours, 13,114 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MODERATE VIBRATION 6 TO 7 STRONG THUMPS IN NOSE AREA. PAX FAS ALSO NOTICED WERE CONCERNED SMELL OF BURNING RUBBER MID CABIN -DURING INSPECTION OF NOSE GEAR FOUND LOOSE HARDWARE ON NLG LEG DOOR-ASSY. R&R HARDWARE ON NLG LEG DOOR ASSEMBLY IAW AMM 32-22-15. PERFORMED EXTENSION AND RETRACTION OF NLG ASSY IAW AMM 32-31-00. GAP CHECK AND OPS TEST GOOD AT THIS TIME.
